# SDR 2006UALA01732

- Difficulty date: September 6, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 37,423 hours, 5,666 cycles
- Engine: Pwa PW4090
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ZONE-B AROUND 9B ELECTRICAL BURNING ODOR.  INBD FLIGHT ATTENDENT COMMENT: SEAT 9B & 9C PAX SMELLED ELEC BURN ODOR ABOVE SEAT 9B & 9C.  INSPECTED INSIDE OF PSU AT SEAT 9AB & 9CDF, CEILING LIGHTS, ABOVE CEILING PANEL AREA, BUSINESS CLASS GALLEY AT DOOR-2 AND DOOR 2L AREA. NO EVIDENCE OF BURNING MARK AND NO SMELL PRESENT. ALSO CHECKED ELECTRICAL FUNCTIONS SUCH AS LIGHTING, PSS AND PES. ALL NORMAL. NOTIFI ED OUTBD CREW. NO PROBLEM FOUND. OK FOR SERVICE.
